Pacific Journal of Mathematics

A permanent inequality for positive functions on the unit square.

Morton L. Slater and Robert J. Thompson

Article information

Source
Pacific J. Math., Volume 14, Number 3 (1964), 1069-1078.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103034000

Mathematical Reviews number (MathSciNet)
MR0168586

Zentralblatt MATH identifier
0136.00503

Subjects
Primary: 15.20

Citation

Slater, Morton L.; Thompson, Robert J. A permanent inequality for positive functions on the unit square. Pacific J. Math. 14 (1964), no. 3, 1069--1078. https://projecteuclid.org/euclid.pjm/1103034000


Export citation

References

  • [1] S. N. Afriat, [1] The system of inequalities ars >Xr --Xs> Proc. Camb. Phil. Soc, 59 (1963), 125-133.
  • [2] G.Birkhoff, [1] Tres observaciones sobre el algebra lineal, Univ. Nac.Tucuman Rev. Ser. A5 (1946),147-151.
  • [3] M.Marcus, and H. Mine, [1] Some results on doubly stochastic matrices, Proc. Amer. Math. Soc, 13 (1962), 571-579.
  • [4] M.Marcus, and M. Newman, [1]On theminimum of the permanent of a doubly stochastic matrix, Duke Math. J.,26 (1959), 61-72.--[2] The permanent function asan inner product, Bull. Amer. Math. Soc, 67 (1961), 223-224.
  • [5] E.J. Me Shane, [1] Integration, Princeton Univ. Press, Princeton, New Jersey(1947).
  • [6] V. V. Nemycki, [1] The method of fixed points in analysis, Uspekhi Mat.Nauk., 1 (1936), 141-174. SANDIA LABORATORY, ALBUQUERQUE, NEW MEXICO